# SDR SWAA042051

- Difficulty date: July 19, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 33,855 hours, 29,340 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 183A8410
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RIGHT HORIZONTAL STAB NR 6 ELEVATOR HINGE FITTING, CORRODED.  REMOVED AND REPLACED HINGE FITTING PER ACO.
